Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 95, NWS Tulsa, OK

May 20, 2010Latimer County, LeFlore County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2010, 1:30 AM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2010, 1:30 AM CDT (06:30 UTC)
Expired
May 20, 2010, 2:15 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 9:35 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2010-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1598 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2010-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1598 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
2.8
Supercell composite
18.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WUUS54 KTSA 200630
SVRTSA
OKC077-079-127-200715-
/O.NEW.KTSA.SV.W.0095.100520T0630Z-100520T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
130 AM CDT THU MAY 20 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHWESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 215 AM CDT

* AT 129 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
  TUSKAHOMA...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ALBION...KIAMICHI...TUSKAHOMA...WHITESBORO AND YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3474 9488 3452 9486 3456 9534 3474 9533
TIME...MOT...LOC 0631Z 268DEG 25KT 3466 9524

$$
2 follow-up statements
048 
WWUS54 KTSA 200653
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT THU MAY 20 2010

OKC077-079-127-200715-
/O.CON.KTSA.SV.W.0095.000000T0000Z-100520T0715Z/
LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
153 AM CDT THU MAY 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER...
NORTHEASTERN PUSHMATAHA AND SOUTHWESTERN LE FLORE COUNTIES
CONTINUES...

AT 150 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBION...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HONOBIA
AND WHITESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHEASTERN LATIMER...NORTHEASTERN PUSHMATAHA AND SOUTHWESTERN LE
FLORE COUNTIES.

&&

LAT...LON 3457 9519 3474 9511 3474 9488 3452 9486
TIME...MOT...LOC 0653Z 275DEG 20KT 3466 9508

$$
002 
WWUS54 KTSA 200711
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 AM CDT THU MAY 20 2010

OKC077-079-127-200721-
/O.EXP.KTSA.SV.W.0095.000000T0000Z-100520T0715Z/
LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
211 AM CDT THU MAY 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER...
NORTHEASTERN PUSHMATAHA AND SOUTHWESTERN LE FLORE COUNTIES EXPIRES AT
215 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3457 9519 3474 9511 3474 9488 3452 9486
TIME...MOT...LOC 0711Z 275DEG 20KT 3465 9496

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 11:52 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 19, 11:52 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT WED MAY 19 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
UNSETTLED PATTERN TO CONTINUE THROUGH MUCH OF THE TAF PERIOD
...HOWEVER IMPROVING CONDITIONS TO VFR TOWARDS THE LAST SIX HOURS
FROM WEST TO EAST ARE EXPECTED. MVFR CIGS AND VSBYS TO OCCUR
WITHIN THUNDERSTORMS FOR A GOOD PORTION OF THE TAF PERIOD HOWEVER...WITH
BETTER CHANCES FOR THUNDERSTORMS ACROSS THE ARKANSAS TAF SITES
THAT WILL EXTEND BEYOND 00Z.

&&

.PREV DISCUSSION... /ISSUED 952 PM CDT WED MAY 19 2010/

..UPDATE...

DISCUSSION...
TRANSITION TO A LINEAR SYSTEM IS LARGELY UNDERWAY WITH RISKS
SHIFTING TO STRONG WINDS AND FLOODING RAINS. WESTERN EDGE OF
PRECIP LOOKS TO REMAIN THE WESTERN EDGE OF THE SEVERE WEATHER
THREAT...SO UNLESS NEW DEVELOPMENT OCCURS...WE WILL BE ABLE TO
TRIM THE WATCH FROM WEST TO EAST WITH TIME. OVERNIGHT FORECAST
DOMINATED BY CONVECTIVE INFLUENCE WITH ASSOCIATED IMPACTS
SPREADING INTO THURSDAY WIND AND INSTABILITY FORECASTS. LATEST NAM
DATA DOES REDEVELOP STORMS TOMORROW EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  76  56  82 /  10  50  20  10
FSM   66  79  62  83 / 100  80  50  10
MLC   67  79  63  86 /  80  50  30   0
BVO   60  75  53  81 /  10  50  20  10
FYV   63  75  59  79 / 100  80  50  10
BYV   61  75  58  79 / 100  80  60  10
MKO   61  77  61  82 /  80  60  30  10
MIO   61  75  56  79 /  90  70  30  10
F10   62  78  60  84 /  60  50  20   0
HHW   68  84  65  87 /  90  60  50   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....18
AVIATION...23
Hazardous weather outlook, May 19, 10:54 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT WED MAY 19 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1054 PM CDT WED MAY 19 2010

 ...SEVERE WEATHER ONGOING ACROSS MUCH OF EASTERN OKLAHOMA AND
EXPANDING INTO NORTHWEST ARKANSAS ALONG WITH FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.
TORNADO.
	RISK...LIMITED.
 	AREA...FAR EASTERN...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE.

DISCUSSION...
ONGOING SEVERE EVENT ACROSS EASTERN OKLAHOMA HAS TRANSITIONED TO A BOW
ECHO/STRAIGHT LINE WIND EVENT AS THE ACTIVITY PUSHES FURTHER EAST.
HOWEVER...A LIMITED TORNADO THREAT EXISTS ACROSS SOUTHEAST
OKLAHOMA WHERE ISOLATED SUPERCELLS REMAIN POSSIBLE. NORTHEAST
OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS REMAIN AT RISK FOR
HEAVY RAIN AND RESULTANT FLASH FLOODING WITH LOCAL AMOUNTS
APPROACHING 5 INCHES. OVERNIGHT...SEVERE AND FLASH FLOODING RISKS
WILL CONTINUE TO DIMINISH FROM WEST TO EAST...HOWEVER RUNOFF FROM
THE PREVIOUS RAINS WILL ALLOW AREAL FLOODING TO PERSIST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION
OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND WILL CONTINUE
INTO THE EARLY MORNING HOURS OF THURSDAY

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
ADDITIONAL THUNDERSTORMS MAY DEVELOP THURSDAY AFTERNOON...AND
THESE STORMS WILL ALSO POSE A SEVERE WEATHER RISK. THE LOCALLY
HEAVY RAINS FROM THE ONGOING AND MOST RECENT EVENTS WOULD WORSEN
FLOOD POTENTIAL SHOULD STORMS DEVELOP OVER THE ANTECEDENT SOIL
CONDITIONS.

A MORE STABLE
WEATHER PATTERN IS FORECAST TO DEVELOP OVER THE WEEKEND...AND
PERSIST INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 20, 12:20 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             GREENWOOD               35.22N 94.26W
05/19/2010  E0.88 INCH       SEBASTIAN          AR   PUBLIC

&&

SFP
Special weather statement, May 20, 12:20 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT THU MAY 20 2010

OKZ073-200545-
PITTSBURG OK-
1220 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG

AT 1220 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF BLANCO TO 7 MILES SOUTHWEST OF
PITTSBURG...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BLANCO.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3468 9589 3468 9592 3469 9592 3481 9570
      3482 9552 3472 9551 3462 9552 3461 9589
TIME...MOT...LOC 0520Z 270DEG 10KT 3474 9556 3462 9590
Special weather statement, May 20, 12:40 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT THU MAY 20 2010

OKZ049-073-075-200615-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1240 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF
SARDIS...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...YANUSH...CLAYTON AND TUSKAHOMA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3456 9568 3459 9568 3459 9576 3474 9576
      3477 9524 3455 9524
TIME...MOT...LOC 0541Z 269DEG 27KT 3465 9564
Special weather statement, May 20, 1:13 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT THU MAY 20 2010

ARZ029-OKZ076-200645-
LE FLORE OK-SEBASTIAN AR-
113 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 113 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF SHADY POINT TO 3 MILES NORTH OF
HEAVENER TO 9 MILES SOUTH OF HODGEN...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...POTEAU...
HEAVENER...HOWE...WISTER...CAMERON...PANAMA...POCOLA...HARTFORD AND
MIDLAND.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3496 9425 3495 9437 3492 9444 3469 9445
      3465 9474 3504 9476 3532 9456 3500 9423
TIME...MOT...LOC 0613Z 261DEG 28KT 3509 9465 3493 9459
          3471 9466
Special weather statement, May 20, 1:18 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT THU MAY 20 2010

OKZ049-075-200645-
LATIMER OK-PUSHMATAHA OK-
118 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN PUSHMATAHA AND SOUTHERN LATIMER

AT 118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SARDIS...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...CLAYTON...TUSKAHOMA...KIAMICHI AND ALBION.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3472 9509 3457 9507 3459 9543 3469 9544
TIME...MOT...LOC 0618Z 268DEG 23KT 3465 9537
Local storm report, May 20, 1:19 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 AM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     FLASH FLOOD      S MUSKOGEE              35.75N 95.37W
05/20/2010                   MUSKOGEE           OK   EMERGENCY MNGR

            MULTIPLE HOMES AND CARS HAVE BEEN FLOODED IN THE HOUSING
            ADDITION ALONG SAND CREEK FROM THE CREEK OVER ITS BANK ON
            THE SOUTH SIDE OF MUSKOGEE. WATER RESCUES ARE IN
            PROGRESS.

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:01 PM CDTTornado WarningTSACreek, Pawnee44 min
May 19, 7:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg57 min
May 19, 7:22 PM CDTTornado WarningTSACreek, Okmulgee, Tulsa, Wagoner53 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore55 min
May 19, 7:41 PM CDTTornado WarningTSACreek, Osage, Pawnee49 min
May 19, 7:49 PM CDTFlash Flood WarningTSACreek6 hr
May 19, 7:51 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee84 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa62 min
May 19, 8:01 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner59 min
May 19, 8:10 PM CDTTornado WarningTSACreek50 min
May 19, 8:13 PM CDTTornado WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner47 min
May 19, 8:14 PM CDTFlash Flood WarningTSATulsa6 hr
May 19, 8:24 PM CDTTornado WarningTSACreek, Okfuskee54 min
May 19, 8:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
May 19, 8:47 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner58 min
May 19, 8:50 PM CDTFlash Flood WarningTSARogers, Wagoner6 hr
May 19, 8:54 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more66 min
May 19, 8:57 PM CDTTornado WarningTSACherokee, Muskogee18 min
May 19, 8:57 PM CDTTornado WarningTSARogers, Tulsa, Wagoner48 min
May 19, 9:00 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg60 min
May 19, 9:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa29 min
May 19, 9:07 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee23 min
May 19, 9:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee67 min
May 19, 9:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee62 min
May 19, 9:40 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner50 min
May 19, 9:47 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner88 min
May 19, 9:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more58 min
May 19, 9:58 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
May 19, 10:01 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner6 hr
May 19, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee64 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah53 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha53 min
May 19, 10:49 PM CDTAreal Flood AdvisoryTSAAdair116 min
May 19, 10:53 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee6 hr
May 19, 11:25 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg35 min
May 19, 11:38 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha67 min
May 19, 11:43 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah62 min
May 19, 11:45 PM CDTSpecial Weather StatementTSALeFlore30 min
May 19, 11:46 PM CDTFlash Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah6 hr
May 20, 12:20 AM CDTSpecial Weather StatementTSAPittsburg25 min
May 20, 12:24 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 20, 12:33 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah57 min
May 20, 12:40 AM CDTSpecial Weather StatementTSALatimer35 min
May 20, 1:13 AM CDTSpecial Weather StatementTSALeFlore32 min
May 20, 1:18 AM CDTSpecial Weather StatementTSALatimer27 min
May 20, 1:27 AM CDTAreal Flood WarningTSACreek4 hr
May 20, 2:01 AM CDTAreal Flood WarningTSATulsa4 hr
May 20, 2:16 AM CDTSpecial Weather StatementTSAPittsburg44 min
May 20, 2:17 AM CDTSpecial Weather StatementTSALeFlore43 min
May 20, 2:21 AM CDTRiver Flood WarningTSAOttawa45 hr
May 20, 2:29 AM CDTAreal Flood WarningTSARogers, Wagoner4 hr
May 20, 3:17 AM CDTRiver Flood WarningTSACreek30 hr
May 20, 3:51 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner4 hr
May 20, 4:21 AM CDTSpecial Weather StatementTSAPittsburg24 min
May 20, 5:00 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 5:38 AM CDTAreal Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah4 hr
May 20, 5:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 20, 6:26 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more4 hr
May 20, 7:39 AM CDTAreal Flood WarningTSACherokee, Muskogee4 hr
May 20, 8:19 AM CDTRiver Flood AdvisoryTSACherokee19 hr
May 20, 8:28 AM CDTRiver Flood WarningTSAOttawa18 hr
May 20, 8:55 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 10:25 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha6 hr
May 20, 11:08 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha4 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.